HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

A case of oxaliplatin-induced immune-mediated thrombocytopenia.

Abstract
Oxaliplatin is a platinum compound used in patients with gastrointestinal malignancies. It is known to evoke a drug-induced immune-mediated thrombocytopenia, which has not been reported in Korea. We describe a 53-year-old man who developed oxaliplatin-induced immune-mediated thrombocytopenia during chemotherapy for colon cancer. Oxaliplatin-dependent IgG platelet antibodies were detected in his serum on flow cytometry. He was treated with immunoglobulin and corticosteroids without any complications. Physicians should consider oxaliplatin-induced immune-mediated thrombocytopenia, when a sudden, isolated thrombocytopenia develops during chemotherapy with oxaliplatin.
AuthorsSeong Eun Suh, Moon Ju Jang, So Young Chong, Richard H Aster, Brian R Curtis, Doyeun Oh
JournalBlood research (Blood Res) Vol. 49 Issue 1 Pg. 61-4 (Mar 2014) ISSN: 2287-979X [Print] Korea (South)
PMID24724069 (Publication Type: Journal Article)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: